Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
122 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Sulphur antibiotics side effects

Premium Questions

Dr. Vasudha Jayant Athavale MD

Hi, I think I may be having a reaction to an antibiotic I was given yesterday to start today. ... View answer

Answered by : Dr. Vasudha Jayant Athavale ( General & Family Physician)
Dr. Saurabh Gupta MD

If someone was taking an antibiotic such as clyndomycin ( Cleocin )...Is that particular antibiotic common for causing neuropothy issues if on it for an extended period of time ?? ... View answer

Answered by : Dr. Saurabh Gupta ( Orthopaedic Surgeon)
Dr. Pavan Kumar Gupta MD

I have what I believe is asthmatic bronchitis . I am taking antibiotic and prednisone . I have been doing a lot of coughing. Starting today, it really hurts to caugh. I have a new pain in the area of my ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr. Kaushal Bhavsar MD

last fall and in February was started on the regimen again. I had no side effects the first cycle ...I'm taking rifampin plus two other antibiotics for nontuberculin mycobacteria . I took these drugs ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr. Erion Spaho MD

-pylori bacteria in her stool exam. The medication is a combination of 2 antibiotics and 1 regular medication ... is is it due to these antibiotics? how long will these symtoms persist? is it something... View answer

Answered by : Dr. Erion Spaho ( Neurologist)

Public Forum Discussions

Dr. Kerry Pottinger MD

Hi, Ive had several issues going on with in the last couple of weeks. I was put on antibiotics for Laryngitis and a really bad cough. Since then the antibiotics i believe to have caused diarrhea. More ... View answer

Answered by : Dr. Kerry Pottinger ( Pain Medicine & Palliative Care Specialist)
Dr. Christian Samuelson MD

afraid if there is any side effect. Shall I just take 1 type instead? Please advice. ...I am given 2 types of antibiotic tablet by a dentist after a root canel treatment, Metrogy400 (1 ... View answer

Answered by : Dr. Christian Samuelson ( Anesthesiologist)
Dr. Pavan Kumar Gupta MD

hello doc, i need your assistance, my wife is having unexpected pregnancy, we used the tablet misoprostol. she is also allergic to any drug containing sulphur. We just took the tablet about an hour ago ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr.  Het Ram Bishnoi MD

Hello, I was recently prescribed methylprednisolone (21 pills, 6 days) along with an antibiotic for strep throat and sinus infection. Steroids lower your immune system... so why was I prescribed one ... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr. AJEET SINGH MD

to the the doctor twice for antibiotics. I just want to know can the coughing be a side effect or not? ... View answer

Answered by : Dr. AJEET SINGH ( General & Family Physician)

Mobile Questions and Answers

Dr. Jonas Sundarakumar MD

No, this is not a known side effect of antibiotics.

Dr.  Aarti Abraham MD

Dr.    Muhammad Ahmad MD